Been prescribed doxycycline, best time to take it?green tea
Posted 28 October 2008 - 05:03 PM
I've hard that if you take it on an empty stomach you literally vomit immediately, would taking this every day after breakfast be a good idea?
I'm also on dalacin t which is a topical form of Clindamycin phosphate. I plan to use this ONLY at night as people are starting to ask, why is your face so shiny? that really got me down.
So would taking this after breakfast be ok?
Bran flakes- With rice milk
I'm sorry to have made two posts about this but I'm getting no responses on the antibiotics forums, i would also like to know if anyone has had any success with this drug?
Posted 28 October 2008 - 05:48 PM
I took them every morning, and sometimes I didn't eat, which isn't good. I never threw up because I didn't eat though, but I rarely ever throw up and I felt sick to my stomach sometimes, so take it after eating, but if you don't it's not the end of the world.
About the cream stuff, I also take retin-a cream and yes I do it before I go to bed because otherwise your face gets shiny which makes it look weird. Always wash your face before putting any topical on though, and make sure you keep on moisturizing your face!
Posted 28 October 2008 - 05:52 PM
* It works best when taken without food. However, it can be taken with food if it upsets your stomach.
* Doxycycline should be taken at the same time each day to maintain an even level of the medication in your system.
* For the drug to work properly, you have to take it as prescribed. Make sure that you complete your entire prescription of doxycycline, even if you start feeling better. This will ensure that the infection is completely treated.
If i take it say 30 mins after breakfast would that be ok? Thanks for the reply! how was the doxy for you?
Posted 29 October 2008 - 06:52 AM
Posted 29 October 2008 - 06:59 AM
Take it definitely after food!!! I remember taking it one time without food and i felt sooooo sick i didn't vomit but i was nauseous for ages.
And no if you go the bathroom after u take it it wont be out of your system. The pharmokinetics of the drug take time for it to be abrobed, distributed through your body, metabolised then excreted so dont worry you'll be fine
Just eat before!
Posted 30 October 2008 - 05:57 AM
Word of advice - nearing the end of the course be sure to start taking probiotics. I took probiotics (Kyo-Dophilus brand - doesn't require refrigeration) for months after coming off Doxy and found that it really helped a lot. Just started taking probiotics again (different brand though) and wish I had never stopped taking them in the first place.